# SDR AALA202411254226

- Difficulty date: August 8, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT WING TRAILING EDGE TOP SKIN PANEL #2 UPPER SURFACE BETWEEN RIBS 24 AND 25. REPAIRED SKIN PANEL PER EA 357758.
